# SDR KCSA081535

- Difficulty date: October 14, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 21,827 hours, 77,201 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID SPAR WEB STIFFENER HAS CHAFF DAMAGE AT NAC. STA-210 R/H TOP.
